American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] A. Avilés, G. Plebanek and J. Rodríguez. A weak$^*$ separable $C(K)^*$ space whose unit ball is not weak$^*$ separable. Trans. Amer. Math. Soc. 366 (2014) 4733-4753.
Abstract, references, and article information   
View Article: PDF

[2] Leandro Candido and Elói Medina Galego. A weak vector-valued Banach-Stone theorem. Proc. Amer. Math. Soc. 141 (2013) 3529-3538.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Spector. Simple proofs of some results of Reshetnyak. Proc. Amer. Math. Soc. 139 (2011) 1681-1690. MR 2763757.
Abstract, references, and article information   
View Article: PDF

[4] Witold Marciszewski and Grzegorz Plebanek. On Corson compacta and embeddings of $C(K)$ spaces. Proc. Amer. Math. Soc. 138 (2010) 4281-4289. MR 2680054.
Abstract, references, and article information   
View Article: PDF

[5] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. Between the Lindelöf property and countable tightness. Proc. Amer. Math. Soc. 129 (2001) 97-103. MR 1695139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. V. Panchapagesan. Baire and $\sigma$-Borel characterizations of weakly compact sets in $M(T)$ . Trans. Amer. Math. Soc. 350 (1998) 4839-4847. MR 1615946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leonid G. Hanin. Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces . Proc. Amer. Math. Soc. 115 (1992) 345-352. MR 1097344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wolfgang Filter. Hypercompletions of Riesz spaces . Proc. Amer. Math. Soc. 109 (1990) 775-780. MR 1021210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lech Drewnowski. When does ${\rm ca}(\Sigma,X)$ contain a copy of $l\sb \infty$ or $c\sb 0$? . Proc. Amer. Math. Soc. 109 (1990) 747-752. MR 1012927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nguyen To Nhu and Ta Khac Cu. Probability measure functors preserving the ANR-property of metric spaces . Proc. Amer. Math. Soc. 106 (1989) 493-501. MR 964459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michel Talagrand. Quand l'espace des mesures \`a variation born\'ee est-il faiblement s\'equentiellement complet? . Proc. Amer. Math. Soc. 90 (1984) 285-288. MR 727251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ton Steerneman. On the total variation and Hellinger distance between signed measures; an application to product measures . Proc. Amer. Math. Soc. 88 (1983) 684-688. MR 702299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard B. Darst and Zorabi Honargohar. Weak-star convergence in the dual of the continuous functions on the $n$-cube, $1\leq n\leq \infty $ . Trans. Amer. Math. Soc. 275 (1983) 357-372. MR 678356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert F. Wheeler. Weak and pointwise compactness in the space of bounded continuous functions . Trans. Amer. Math. Soc. 266 (1981) 515-530. MR 617548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hsuan Pei Lee. Tame measures on certain compact sets . Proc. Amer. Math. Soc. 80 (1980) 61-67. MR 574509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Katsaras. Spaces of vector measures . Trans. Amer. Math. Soc. 206 (1975) 313-328. MR 0365111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wolfgang Grömig. On a weakly closed subset of the space of $\tau $-smooth measures . Proc. Amer. Math. Soc. 43 (1974) 397-401. MR 0338758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Seymour Ditor and Larry Q. Eifler. Some open mapping theorems for measures . Trans. Amer. Math. Soc. 164 (1972) 287-293. MR 0477729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1